Translator Disclaimer
May 2018 Some Connections Between Bunke-Schick Differential K-theory and Topological $\mathbb{Z}/k\mathbb{Z}$ K-theory
Adnane Elmrabty
Missouri J. Math. Sci. 30(1): 32-44 (May 2018). DOI: 10.35834/mjms/1534384951

Abstract

The purpose of this note is to prove some results in Bunke-Schick differential K-theory and topological $\mathbb{Z}/k\mathbb{Z}$ K-theory. The first one is an index theorem for the odd-dimensional geometric families of $\mathbb{Z}/k\mathbb{Z}$-manifolds. The second one is an alternative proof of the Freed-Melrose $\mathbb{Z}/k\mathbb{Z}$-index theorem in the framework of differential K-theory.

Citation

Download Citation

Adnane Elmrabty. "Some Connections Between Bunke-Schick Differential K-theory and Topological $\mathbb{Z}/k\mathbb{Z}$ K-theory." Missouri J. Math. Sci. 30 (1) 32 - 44, May 2018. https://doi.org/10.35834/mjms/1534384951

Information

Published: May 2018
First available in Project Euclid: 16 August 2018

zbMATH: 06949047
MathSciNet: MR3844388
Digital Object Identifier: 10.35834/mjms/1534384951

Subjects:
Primary: 19L50
Secondary: 58J20, 58J28

Rights: Copyright © 2018 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.30 • No. 1 • May 2018
Back to Top